MathSciNet Relay Station
MathSciNet bibliographic data
MR390301 32J25
Bogomolov, F. A. Manifolds with trivial canonical class. (Russian) Uspehi Mat. Nauk 28 (1973), no. 6 (174), 193–194.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement